Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 18, 2014, 3:57 AM CST. It took effect at Jan 19, 2014, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2014, 3:57 AM CST (09:57 UTC)
- In effect from
- Jan 19, 2014, 12:00 AM CST
- Expired
- Jan 19, 2014, 11:27 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
731 WHUS74 KMOB 180957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 AM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO SUNDAY... .A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA THROUGH EARLY THIS MORNING FOLLOWING THE PASSAGE OF A COLD FRONT...FOLLOWED BY A LULL TODAY. WIND INCREASING AGAIN THIS EVENING EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT. GMZ650-655-670-675-181800- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ /O.NEW.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS...DIMINISHING BRIEFLY TODAY AND THIS EVENING THEN INCREASING AGAIN TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS BY MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. * SEAS: 4 TO 6 FEET...DECREASING TO 2 TO 3 FEET LATE THIS MORNING UNTIL THIS EVENING AND INCREASING AGAIN TO 6 TO 8 FEET AROUND MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-181500- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 357 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS DECREASING TO 13 TO 16 KNOTS BY NOON. * SEAS: CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
200 WHUS74 KMOB 181325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 725 AM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED LATE TONIGHT INTO SUNDAY... .AS OF EARLY THIS MORNING...THE SMALL CRAFT ADVISORY FOR THIS MORNING WAS CANCELLED BECAUSE BUOY REPORTS INDICATE THAT WIND HAS FALLEN RAPIDLY WELL BELOW 20 KNOTS. WIND WILL INCREASE AGAIN THIS EVENING EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT. GMZ650-655-670-675-182130- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ /O.CON.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 725 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE REST OF THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE REST OF THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS: SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS BY MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. * SEAS: INCREASING TO 6 TO 8 FEET AROUND MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-181430- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 725 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. BUOY REPORTS INDICATE THAT WIND HAS FALLEN RAPIDLY WELL BELOW 20 KNOTS. $$
969 WHUS74 KMOB 181952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 152 PM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TO DEVELOP LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING... .A COLD FRONT SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT IS FORECAST TO CAUSE SOUTHWEST TO WESTERLY FLOW OVER THE OPEN GULF WATERS TO INCREASE AND SEAS TO TREND HIGHER. FRONTAL PASSAGE BRINGS WIND SHIFT AROUND DAYBREAK SUNDAY MORNING...WITH A MODERATE TO STRONG NORTHWEST FLOW FOLLOWING IN ITS WAKE. GMZ650-655-670-675-190400- /O.CON.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 152 PM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS: WEST TO SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AFTER MIDNIGHT TONIGHT. WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING. WINDS FORECAST TO DECREASE SUNDAY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS74 KMOB 190401 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1001 PM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TO DEVELOP LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING... .A COLD FRONT SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT IS FORECAST TO CAUSE SOUTHWEST TO WESTERLY FLOW OVER THE OPEN GULF WATERS TO INCREASE AND SEAS TO TREND HIGHER. FRONTAL PASSAGE BRINGS WIND SHIFT AROUND DAYBREAK SUNDAY MORNING...WITH A MODERATE TO STRONG NORTHWEST FLOW FOLLOWING IN ITS WAKE. GMZ650-655-670-675-191215- /O.CON.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1001 PM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: WEST TO SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AFTER MIDNIGHT TONIGHT. WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING. WINDS FORECAST TO DECREASE SUNDAY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
752 WHUS74 KMOB 191131 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 531 AM CST SUN JAN 19 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TO DEVELOP LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING... .A COLD FRONT MOVING SOUTHEAST INTO THE REGION TODAY WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. FRONTAL PASSAGE BRINGS WIND SHIFT AROUND DAYBREAK TODAY WITH A MODERATE TO STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE AROUND NOON. GMZ650-655-670-675-191800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 531 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST TO SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AFTER MIDNIGHT TONIGHT. WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING. WINDS DECREASE SUNDAY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE AFTER MIDNIGHT TONIGHT...CONTINUING UNTIL NOON SUNDAY...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
833 WHUS74 KMOB 191204 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 604 AM CST SUN JAN 19 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TO CONTINUE THROUGH SUNDAY MORNING... .A COLD FRONT MOVING SOUTHEAST INTO THE REGION TODAY WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. FRONTAL PASSAGE BRINGS WIND SHIFT AROUND DAYBREAK TODAY WITH A MODERATE TO STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE AROUND NOON TODAY. GMZ650-655-670-675-191800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 604 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST TO SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTSUNTIL NOON TODAY. WINDS DECREASE THIS AFTERNOON. * SEAS: 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE CONTINUING UNTIL NOON TODAY...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
883 WHUS74 KMOB 191205 AAB MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 605 AM CST SUN JAN 19 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TO CONTINUE THROUGH THIS MORNING... .A COLD FRONT MOVING SOUTHEAST INTO THE REGION TODAY WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. FRONTAL PASSAGE BRINGS WIND SHIFT AROUND DAYBREAK TODAY WITH A MODERATE TO STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE AROUND NOON TODAY. GMZ650-655-670-675-191800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 605 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST TO SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTSUNTIL NOON TODAY. WINDS DECREASE THIS AFTERNOON. * SEAS: 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE CONTINUING UNTIL NOON TODAY...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
106 WHUS74 KMOB 191727 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1127 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .THE OFFSHORE FLOW HAS SUBSIDED THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ650-655-670-675-191830- /O.CAN.KMOB.SC.Y.0007.000000T0000Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1127 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE OFFSHORE FLOW HAS SUBSIDED THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 11:40 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Jan 17, 11:40 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CST FRI JAN 17 2014
.AVIATION [18.06Z TERMINAL FORECAST DISCUSSION]...VFR CONDITIONS
WILL PREVAIL THROUGH THE FORECAST PERIOD. /13
&&
.SHORT TERM [TONIGHT AND SATURDAY]...A COLD FRONT IS MOVING ACROSS
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA EARLY THIS
AFTERNOON...AND IS BRINGING INCREASED WEST TO NORTHWEST WINDS AND A
MUCH DRIER AIRMASS TO THE REGION IN ITS WAKE. LOW RELATIVE HUMIDITY
AND GUSTY WINDS HAVE BROUGHT FORTH INCREASED FIRE WEATHER CONCERNS
AS OUTLINED IN OUR FIRE WEATHER SECTION BELOW. THE DECK OF THICKER
MID AND HIGH LEVEL CLOUDINESS THAT WAS SPREADING ACROSS OUR AREA
EARLIER THIS MORNING HAS DIMINISHED AND PUSHED EASTWARD...LEAVING
MOSTLY SUNNY SKIES IN PLACE ACROSS THE FORECAST AREA THIS AFTERNOON.
SURFACE HIGH PRESSURE CENTERED OVER SOUTHEAST TEXAS WILL GRADUALLY
BUILD EASTWARD TOWARD THE NORTHERN GULF OF MEXICO THROUGH SATURDAY.
NORTHWEST WINDS WILL GRADUALLY DIMINISH IN SPEED THIS EVENING...WITH
WINDS BECOMING MORE SOUTHWESTERLY IN DIRECTION DURING THE DAY
SATURDAY. CLEAR SKIES...LIGHTER WINDS...AND THE DRY AIRMASS IN PLACE
WILL BE A FAVORABLE SET UP FOR FREEZING TEMPERATURES ACROSS THE
FORECAST AREA TONIGHT. LOWS ARE EXPECTED TO RANGE FROM THE LOWER TO
MID 20S OVER INTERIOR PORTIONS OF THE CWFA...TO THE UPPER 20S TO
NEAR 30 ALONG THE IMMEDIATE COAST. A COOL DAY IS EXPECTED SATURDAY
WITH HIGHS MOSTLY EXPECTED TO RANGE IN THE LOWER TO MID 50S.
CONTINUED MOSTLY SUNNY SATURDAY...WITH PERHAPS A FEW MID OR HIGH
CLOUDS ACROSS THE REGION AHEAD OF AN UPPER LEVEL TROUGH MOVING
TOWARD THE MISSISSIPPI VALLEY. /21
[SATURDAY NIGHT THROUGH SUNDAY NIGHT]...A HIGH LOCATED OVER THE
REGION SATURDAY EVENING WILL MOVE INTO THE NORTH CENTRAL GULF AND
REMAIN THERE THROUGH THE END OF THE WEEK. ANOTHER ALBERTA CLIPPER IS
COMPUTED TO PLUNGE SOUTHEAST AND MOVE ACROSS THE INTERIOR SOUTHEAST
SATURDAY NIGHT...MOVING OFFSHORE ON SUNDAY. THIS SYSTEM WILL SERVE TO
AT LEAST TEMPORARILY SHIFT THE MEAN LONGWAVE TROUGH AXIS
LONGITUDINALLY FURTHER EAST...SATURDAY NIGHT LOWS NEAR NORMAL. SUNDAY
AND SUNDAY NIGHT WILL BE A FEW DEGREES WARMER AS SFC WINDS WILL
REMAIN LIGHT OUT OF THE SOUTHWEST.
THE GFS AND EURO ARE PHASING REMARKABLY CLOSELY THROUGH THE
PERIOD...BUT THE EURO IS DEEPER AND SLIGHTLY WEST ON POSITIONING THE
UPPER TROUGH. THAT INCLUDES EVEN VERY SMALL SCALE FEATURES WHICH
WOULD AFFECT OUR WEATHER EVENTUALLY.
.LONG TERM [MONDAY THROUGH FRIDAY]...NO CHANGE. WAVENUMBER 5 PROGS
CALCULATE AN OMEGA BLOCK OFF THE WASHINGTON STATE COAST RIDGING INTO
THE BAJA CALIFORNIA. IT ALSO FINDS A DEEP CLOSED LOW BETWEEN BAFFIN
ISLAND AND GREENLAND EXTENDING A TROUGH INTO THE NORTHEAST GULF OF
MEXICO. NEITHER UPPER FEATURE SHOWS SIGNS OF PULLING UP ANCHOR AND
MOVING. IT IS ALL AN ACTIVE...AMPLIFIED...AND PROGRESSIVE UPPER LEVEL
PATTERN FOR MEDIUM LENGTH BAROCLINIC WAVES...AND INDICATIONS ARE IT
WILL PERSIST THROUGH NEXT WEEK. THIS WOULD OPEN THE GATES FOR ALBERTA
CLIPPER TYPE SYSTEMS SWEEPING THROUGH THE REGION. ANOTHER CLIPPER
WILL DEEPEN THAT AMPLIFIED TROUGH OVER THE EASTERN HALF OF THE NATION
BY TUESDAY...WHICH WILL SEND A COLD FRONT THROUGH OUR AREA MONDAY
NIGHT. PRIOR TO THE COLD FRONT PASSAGE...HIGHS WILL WARM ABOVE NORMAL
ON MONDAY WITH MID TO UPPER 60S LIKELY. WE KEPT THE SLIGHT CHANCE OF
RAIN MONDAY INTO MONDAY NIGHT AHEAD OF THE FRONT DUE TO WATER VAPOR
CONTENT BEING ELEVATED A SMIDGEN. PRECIPITABLE WATER WILL JUST BELOW
AN INCH...SO ANY RAINFALL WILL BE ISOLATED AND VERY LIGHT. BELOW
NORMAL TEMPERATURES WILL RETURN TO THE AREA FOR THE REST OF THE WEEK
BEHIND THE FRONT. ADDITIONAL SHORTWAVES WILL DIVE SOUTH OUT OF
CANADA...HELPING TO ANCHOR THE DEEP TROUGH AND REINFORCE THE COLD
AIRMASS OVER THE REGION. THE GFS AND EURO ARE STILL PHASING
REMARKABLY CLOSELY...BUT THE EURO IS DEEPER AND SLIGHTLY WEST ON
POSITIONING THE UPPER TROUGH BY HOUR 120. THAT INCLUDES EVEN VERY
SMALL SCALE FEATURES WHICH WOULD AFFECT OUR WEATHER EVENTUALLY. 77/BD
&&
.MARINE...MODERATE TO STRONG NORTHWESTERLY WINDS WILL CONTINUE TO
SPREAD OVER THE MARINE AREA LATE THIS AFTERNOON THROUGH SATURDAY
MORNING IN THE WAKE OF THE PASSAGE OF A COLD FRONT. WIND SPEEDS OF
20-25 KNOTS WITH OCCASIONAL HIGHER GUSTS WILL BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS AND ALSO THROUGH
LOWER MOBILE BAY/MISSISSIPPI SOUND THROUGH THE EARLY MORNING HOURS.
SEAS WILL BUILD TO 6-8 FEET WELL OFFSHORE. HIGH PRESSURE WILL BUILD
INTO THE NORTHERN GULF OF MEXICO SATURDAY. NORTHWESTERLY FLOW IN THE
MORNING WILL BECOME LIGHT TO MODERATE SOUTHWESTERLY BY AFTERNOON.
WEST TO NORTHWEST FLOW INCREASES TO AROUND SMALL CRAFT ADVISORY
SPEEDS AGAIN SUNDAY FOLLOWING THE PASSAGE OF ANOTHER WEAK FRONT. YET
ANOTHER STRONGER FRONT STILL LOOKS ON TRACK TO BRING MODERATE TO
STRONG OFFSHORE FLOW TO THE MARINE AREA LATE MONDAY INTO TUESDAY. /21
&&
.FIRE WEATHER...A COLD FRONT CONTINUES TO PUSH INTO THE REGION THIS
AFTERNOON...AND IS BRINGING A VERY DRY AIRMASS BEHIND IT...WITH
DEWPOINTS FALLING INTO THE TEENS TO LOWER 20S ACROSS MUCH OF OUR
AREA. RELATIVE HUMIDITY VALUES HAVE DROPPED TO THE 20-25 PERCENT
RANGE ACROSS MOST OF THE REGION. WITH ANOTHER 2-3 HOURS OF
CRITICALLY LOW RH...WE HAVE EXPANDED THE RED FLAG WARNING TO ALSO
INCLUDE MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA IN ADDITION TO
SOUTHEAST MISSISSIPPI THROUGH 6 PM. WINDS SHOULD DECREASE BY EARLY
EVENING...AS RH ALSO BEGINS TO RISE. DISPERSIONS WILL BE GOOD TO
VERY GOOD...AROUND 65 THIS AFTERNOON.
A COOL AND DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION
SATURDAY...AND RH VALUES WILL ONCE AGAIN FALL TO THE 20-25 PERCENT
RANGE ACROSS THE FORECAST AREA FOR SEVERAL HOURS SATURDAY AFTERNOON.
WE HAVE ISSUED A FIRE WEATHER WATCH FOR OUR ALABAMA COUNTIES
SATURDAY. CRITICALLY LOW RH WILL ALSO IMPACT SOUTHEAST MISSISSIPPI
THOUGH WIND REQUIREMENTS WILL LIKELY NOT BE MET. HOWEVER...GIVEN THE
ANTECEDENT DRY CONDITIONS AND PER REQUEST FROM STATE AND LOCAL FIRE
AGENCIES IN MISSISSIPPI...WE WILL CONTINUE WITH A FIRE WEATHER WATCH
FOR SOUTHEAST MISSISSIPPI SATURDAY. THOUGH CRITICALLY LOW RH WILL
ALSO IMPACT THE WESTERN FLORIDA PANHANDLE...ERC REQUIREMENTS DO NOT
LOOK SUFFICIENT TO ISSUE A FIRE WEATHER WATCH THERE ATTM. 77/21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 27 54 42 61 38 / 00 00 10 05 05
PENSACOLA 31 53 45 62 42 / 00 00 10 05 05
DESTIN 33 51 47 60 50 / 00 00 10 10 05
EVERGREEN 24 54 34 59 33 / 00 00 10 00 05
WAYNESBORO 23 55 30 60 31 / 00 00 10 00 05
CAMDEN 23 53 34 58 33 / 00 00 00 00 05
CRESTVIEW 26 55 35 61 35 / 00 00 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...NONE.
MS...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 3 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
&&Hazardous weather outlook, Jan 17, 10:21 PM CST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1021 PM CST FRI JAN 17 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-190430- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1021 PM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LONG DURATION PERIOD OF VERY LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS MAY BRING CRITICAL FIRE WEATHER CONDITIONS TO SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-190430- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1021 PM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT DUE TO A MODERATE TO STRONG WEST TO NORTHWEST FLOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE LATE SATURDAY THROUGH MONDAY WITH A MODERATE TO STRONG WESTERLY FLOW. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY IN THE WAKE OF ANOTHER COLD FRONT TUESDAY THROUGH WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:47 AM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.